# SDR 2007UALA02297

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 42,413 hours, 15,134 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER WASTE VENT OUTLET AT RIGHT FUSELAGE BETWEEN FR 68 & 69 HAS HEAVY CORROSION.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  FABRICATED & INSTALLED DOUBLER REPAIR.
